# SDR VNAA202003119992

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7939
- Aircraft time: 36,777 hours, 36,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BUCKHEAD HAS INDICATIONS NOTED AT BLOO WL112-110 5090 FSH AND LBL18 WL141-142.510090FSH BOTH AREAS FAILED NOT INSPECTIONS. 2/17/20 (TK) M/A: 1. REMOVE AFT CARGO DOOR PULLEY BRACKET IAW CRJ200 SRM 51-42-06. 2/20/20 C/A: 1. REINSTALLED AFT CARGO DOOR PULLEY BRACKET IAW CRJ200 SRM 51-42-06. WVAC 733 MTC 2/25/20 M/A: 2. BOMBARDIER REO 601R-53-61-1285 REV.E DATED 2016-10-31 NEEDS COMPLIED WITH. 2/20/20 C/A: 2. C/W STEP 1 OF REO 601R-53-61-1285, REV.E DATED 2016-10-31. 2/20/20 M/A: 3. NDT REQUIRED. 2/20/20 C/A: 3. C/W HFEC OF REPAIR AREAS IAW BOMBARDIER REO 601R-53-61-1285, STEP 4. INDICATION NOTED AT BL0.00 WL 112 - WL 110 Z-MEMBER WEB LH FACE 88% FSH .300" LONG. REMAINING INSP. NO INDICATIONS NOTED AT THIS TIME. 2/21/20 M/A: 4. REMOVED CARGO DOOR IAW CRJ200 AMM 52-31-00-000-801. 2/20/20 C/A: 4. REINSTALLED CARGO DOOR IAW CRJ200 AMM 52-31-00-400-801. 2/28/20 M/A: 5. REMOVED 10TH STAGE DUCT AND ISOLATION VALVE FOR FS 621 BULKHEAD REPAIR L/H. 2/20/20 C/A: 5. REINSTALLED 10TH STAGE DUCT AND ISOLATION VALVE IAW CRJ200 AMM 36-11-31-400-801 AND 36-11-07-400-801-PSA. 2/28/20 M/A: 6. BL0.00 Z-MEMBER WL 112 - WL 110 FAILED NDT .300" LONG INDICATION AND 88% FULL SCREEN HEIGHT LH FACE OF WEB REQUIRES REPAIR. 2/21/20 C/A: 6. CUT AWAY DAMAGED PORTION OF Z-MEMBER WEB AT BL0 PER BOMBARDIER REO PL601R-53-61-1285, REV.E DATED 2016-10-31. 2/21/20 (3/10/20 PCC) CONTINUED ON OP 103 ...CONTINUED FROM 27939105/62. FOUND REAR PRESSURE BUCKHEAD HAS INDICATIONS NOTED AT BL 0.0 WL 112-110 50% FSH AND LBL 18 WL 141-142.5 100% FSH BOTH AREAS FAILED NDT INSPECTIONS. 02/21/20 (ROSEM) M/A: 7. NDT REQUIRED FOR BL 0 2 MEMBER CUTOUT. 02/21/20 C/A: 7. C/W HEFEC OF THE FS 621 REAR PRESSURE BULKHEAD BL 0.00 WL 110 - WL 112 Z MEMBER REPAIR AREA IAW BOMBARDIER REO 601R-53-61-1285 STEP 4 REV G DATED 10/31/16. NO INDICATIONS NOTED AT THIS TIME. 02/22/20 M/A: 8. REMAINING STEPS OF BOMBARDIER REO 601R-53-61-1285 REV E DATED 10/31/16 NEED C/W. 02/23/20 C/A: 8. FABRICATED REPAIR PARTS FOR BL 0 WL 112-110 PER BOMBARDIER REO 601R-53-61-1285 REV E DATED 10/31/16. MTC 02/23/20 M/A: 9. REMAINING STEP OF REO 601R-53-61-1285 NEED C/W. 02/23/20 C/A: 9. C/W REMAINING STEP OF REO 601R-53-61-1285 REV E DATED 10/3/16. MTC 02/25/20 M/A: 10. BOMBARDIER REO 601R-53-61-7325 REV-- P1 DATED 02/24/20 NEED C/W. 02/24/20 C/A: 10. C/W STEPS 1, 2 OF BOMBARDIER REO 601R-53-6-17325 REV-- P1 DATED 02/24/20. WVAC 733 MTC 02/24/20 M/A: 11. NDT REQUIRED. 02/24/20 E C/A: 11. PERFORMED EDDY CURRENT OF FS 621 REPORT AT LBL 18 WL 141- WL 425 IAW REO 601R-53-61-7325 REV-- P1 STEP 3. NO INDICATIONS NOTED AT THIS TIME. 02/24/20 M/A: 12. REQUIRES REMAINING STEPS OF REO 601R-53-61-7325 REV-- P1 02/24/20 C/A: 12. COMPLETED REMAINING STEP OF BOMBARDIER REO 601R-53-61-7325 REV-- P1 DATED 02/24/20. MTC 02/25/20 (03/10/20) CONTINUES ON OP 111 ...CONTINUED FROM 27939105/103. FOUND REAR PRESSURE BUCKHEAD HAS INDICATIONS NOTED AT BL 0.0 WL 112-110 50% FSH AND LBL 18 WL 141-142.5 100% FSH BOTH AREAS FAILED NDT INSPECTIONS. 02/24/20 (ROSEM) M/A: 13. LBL 18 WL 141 - 147.5 REPAIR PARTS NEED FABRICATION. 02/24/20 C/A: 13. FABRICATED REPAIR PART FOR LBL 18 WL 141 - 147.5 PER BOMBARDIER REO 601R-53-61-1285 REV E DATED 10/31/16 MTC 02/24/20 M/A: 14. ALL REPAIR PARTS FOR REO 601R-53-61-1285 REV E DATED 10/31/16 REQUIRE WEIGHING. 02/24/20 C/A: 14. BL 0 REPAIR PARTS ARE 1.15 LBS AND 18 RPAIR PARTS WEIGH 1.62 LBS CALIBRATED TOOL WACTASA6454. MTC 02/24/20 M/A: 15. DISPLACED J6CD PLUG TO ACCOMPLISH BOMBARDIER REO 601R-53-61-1285 REV E DATED 10/31/16. MTC 02/24/20 C/A: 15. REINSTALLED J6CD PLUG ON PRESURE BULKHEAD IAW CRJ 200 AMM 20-31-00-910-801 AND 51-23-00. MTC 02/29/20 M/A: 16. BOMBARDIER REO 601R-53-61-1285 REV E DATED 10/31/16. REPAIR REQUIRES SEALED AND PAINT TOUCH UP. MTC 02/25/20 C/A: 16. TOUCHED UP PAINT AND SEALED IAW CRJ 200 SRM 51-23-00 AND 51-25-00. MTC 02/26/20 M/A: 17. FINAL REO REQUIRED. MTC 02/26/20 C/A: 17. RECEIVED AND C/W FINAL REO 601R-53-61-7325 ERV-- DATED 2/06/20. MTC 02/26/20 M/A: 18. LEAK TEST OF THE 10TH STAGE BLEED AIR SYS REQUIRE TASK 36-11-00-790-801. 02/28/20 C/A: 18. LEAK TEST OF THE 10TH STAGE BLEED AIR SYS GOOD IAW CRJ 200 AMM 36-11-00-790-801. 03/02/20 (03/10/20 ROSEM) CONTINUED ON OF 163 ...CONTINUED FROM 27939105/111. FOUND REAR PRESSURE BUCKHEAD HAS INDICATIONS NOTED AT BL0.0 WL 112-110% FSH AND LBL 18 WL 141-142.5 100% FSH BOTH AREAS FAILED NDT INSPECTION. 03/01/20 (ROSEM) (SEE JOB 27939101/163, SHOULD BE 5 JOB) M/A: 19. OPS CHECK REQUIRED ON J6CD PLUG. MTC 2/29/20 C/A: 19. PERFORMED TESTS ON J6CD GOOD IAW CRJ200 AMM 27-41-00-740-801 AND CRJ200 AMM 27-40-00-710-802. MTC 3/7/20 M/A: 20. ADJUSTMENT OF CARGO COMPARTMENT DOOR REQUIRED IAW 52-31-00-820-801. 3/2/20 C/A: 20. ADJUSTMENT OF CARGO DOOR GOOD IAW CRJ200 AMM 52-31-00-820-801. 3/3/20 M/A: 21. OPERATIONAL TEST OF CARGO COMPARTMENT DOOR WARNING REQUIRED IAW 52-70-02-710-801. 3/2/20 C/A: 21. PERFORMED AN OPS TEST OF THE CARGO COMP DOOR WARNING SYSTEM GOOD IAW CRJ200 AMM 52-70-02-710-801. 3/7/20 M/A: 22. OPERATIONAL TEST OF CARGO COMPARTMENT DOOR REQUIRED IAW 52-31-00-710-801. 3/2/20 C/A: 22. PERFORMED OPS TEST OF THE CARGO DOOR IAW CRJ200 AMM 52-31-00-710-801. OPS TEST GOOD AT THIS TIME. 3/7/20 M/A: 23. GAP CHECK WITH DOOR PRESSURIZED REQ'D IAW CRJ200 AMM 52-31-00-820-801 SUBTASK 52-31-00-220-004. 3/3/20 C/A: 23. PERFORMED GAP CHECK OF CARGO DOOR WITH AIRCRAFT PRESSURIZED IAW CRJ200 AMM 52-31-00-820-801. GAP CHECK GOOD. 3/8/20 (3/9/20 PCC
